All Journal Entries Journals

Day 41 Tramadol withdrawal; earthquake edition

Jul 30, 2008 - 3 comments
Tags:

withdrawals

,

tramadol withdrawal

,

earthquake

,

sleep

,

stress

,

Neck

,

Pain



EARTHQUAKE?

Are you kidding me? On Day 40? Not a normal rolling ... but a heavy jolt. I was at work; meaning brick building. So, hopefully that means it won't collapse. But I got tossed backwards in my chair by the first and only strong jolt which came out of nowhere. Which sorta whipped my neck.

So, no sleep happening here. It's now 1:16 am so technically I am into Day 41. Which technically should be better. Adrenaline might be exhausting the adrenals? It's the only thing I can think of as far as why does Tramadol seems so ... patternless. It'll be DAYS of good and then Massive head trip. Today felt like the bottom just dropped out from under me. The stress was too high today. Car alarms go off all at once when a quake hits. Then sirens, police and ambulances. Noise! ACK!

Today was hard. I felt better when I was talking to people and much much worse when doing paperwork and working with numbers. Much better when engaged in conversation.

Tonight the brain pain aka "feels like someone is doing brain surgery on me," was back.  It has been here since I got home at around 8pm, and nothing I am doing is touching it. I worked 11 straight hours today.

I was worried about my cat friends and sure enough when I got home, they were wide eyed, pupils dilated and jumpy. Super nervous, super charged. Wide as saucer pupils. I looked at them very sympathetically. Yep. I know how that is.

I haven't had a day like this one in awhile. My head sounds like the soundtrack from the movie Underworld. I don't mean that in a good way. I mean it in a creepy dark, disturbing way. Drug voices are back in full force.

When I woke up this morning to go to work, I thought about how absolutely horrible I felt. It lasted for 15 minutes, (A LONG 15 minutes; a Tramadol extended 15 minutes ... 15 minutes of horror!)
....

It vanished when I moved and I was pretty alert. It's so odd. I think it's the nature of this beastie. It's a faux-opiate, mixed with a antidepressant, so crazy unpredictable.

Things I did yesterday? I forgot to take some of my vitamins?

I went back to work on a long day after not having a "real weekend." Anxiety is being thrown in because I beat bronchitis sort of. I still am in the habit of breathing in a shallow way. It's a habit you get into when you have bronchitis. So, not enough oxygen. Jumping back into it ... with an earthquake thrown in?

Yeah. No. Tomorrow will be better. The drug voices relentlessly SHELLED ME today. It was constant unless I was engaged in conversation.

Tomorrow I'll be back upright. Still 80% good. The mind tricks BUG me out though!

Love and healing,
Emily




Comments
Post a Comment
Avatar universal
by seekingbetterdays, Jul 30, 2008
Good morning EP,

I believe an "earthquake day" qualifies as high-stress / high-anxiety in anyone's book.  Definitely seems like a target of opportunity for a demon as powerful as the Tramadol devil.  

No wonder you're being shelled by the drug voices.

So sorry you have to endure the drug voices on top of all other things.  

I totally understand the 1:16 am routine.  In the past 2 ½ weeks I have had to get out of bed more than once in the middle of the night to chase away the voices.  Knowing your inner-strength, I’m certain you dispatched them back to the hell-hole they came from.

Truly hoping you are A-OK by the time your read this!  




544292 tn?1268886268
by EmilyPost, Jul 30, 2008
Thank you Seeking Better Days!

No horrid thoughts upon waking. YAY!

But the thoughts are battering my brain now. Right before My sweet husband left for work. I feel that anxiety you know ... It's weird. I'm hating being alone (albeit w/ cats you aren't really alone) ...I just ate, took some vitamins, will force some fluids. I'm having brain surgery again I think. I ate some honey, and it truly does help. Now dissolving some B-12 sublinguals.

I'm already getting that sort of memory loss about what the early days were like, so I'd best go back and re-read a little. I don't have cravings. I felt really awful yesterday and when I told my Husband he asked if I was taking more Tramadol. *sigh*

No one understands this unless they have been here. On Tramadol and gone thru withdrawal. It's not normal. Certainly nothing like other drugs I have tapered and then stopped. It's patternless and random.

It's just taking a long time to leave. I'm exhausted today. There's an anxiety and dark scary depression. The weird part is that I know that dark scary depression isn't real. It's not organic, it's being created by the drug. I know that because it's random. It's not constant at all. A day of rest at this point, would make the voices vanish. That might happen on Friday or Sunday, so help and rest is near. Just doesn't seem near when you are being shelled.

I'm trying to remember NOT to make other changes in my "substances." Like ie. I drink coffee and this morning we were out. Emergency! Coffee withdrawal is not appropriate at the same time as Tramadol withdrawal. One thing at a time. My feeling is; once I get some coffee in me, I'll feel alot better. I also need half the amount of coffee I once did.

Also, I am on Klonopin for anxiety. I forget to take it if I haven't had a terrible day. So, then I fall asleep and don't take it. Which is not so good. I think maybe a slow taper would be good as I don't need as much as they were giving me anymore because I believe the Tramadol and the pain was causing the anxiety. With both gone, it is hard to remember to take. LOL.

So ... that's my story morning glory! TY so much for the honey tip. I swear that's some good stuff. It works fast too!

Love and healing,
Emily

PS. How are you doing? How is it over there? You're close! FIGHT!

*kicks Tramadol in the head. Kicks it again. Give it a Kung Fu Shuffle Buddha Hand!*

Avatar universal
by lealea66, Mar 21, 2010
can you comment on the honey?? how much/how often?? what does it do for you??? I am day 6 out.....  : )

Post a Comment